# SDR JJBA20210721018

- Difficulty date: July 1, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 38,512 hours, 25,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE SUSPECTED UNDER SERVICE DOOR BTW FR 20-21 AND STR 17-18. AFTER INVESTIGATION, NO LIGHTNING STRIKE FOUND. DAMAGE ON SKIN RH SIDE UNDER SERVICE DOOR IS A NICK BLENDED OUT OF LIMITS. DAMAGE REMOVED BY CUTOUT ON RH SKIN BTW FR20-21 AND BTW STR 17-18. RH SKIN BTW FR 20-21 AND BTW STR 17 TO SKIN 18 REPAIRED WITH A PATCH DOUBLER.
